I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2005, VOLUME 11, NUMBER 4, PAGES 85-94
View as HTML View as gif image
In this work, we enlarge the definition of products by generators of Lie algebras to the class of solvable Lie algebras. We analyze the number of independent invariant functions for the coadjoint representation of these algebras by means of the Maurer--Cartan equations and give some applications to product structures on Lie algebras.
|Main page||Contents of the journal||News||Search|
Last modified: November 25, 2005